Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Achter, Jeffrey D. and Pries, Rachel 2007. The integral monodromy of hyperelliptic and trielliptic curves. Mathematische Annalen, Vol. 338, Issue. 1, p. 187.


    ×
  • Journal of the London Mathematical Society, Volume 74, Issue 1
  • August 2006, pp. 13-25

RELÈVEMENT DES FORMES MODULAIRES DE PICARD

  • JOËL BELLAÏCHE (a1)
  • DOI: http://dx.doi.org/10.1112/S0024610706022824
  • Published online: 18 August 2006
Abstract

We prove a lifting theorem (from any characteristic $p$ to characteristic zero) for holomorphic Picard modular forms of any weight and level. The proof makes use of the knowledge of the geometry of the toroidal compactification of the Picard modular surface.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the London Mathematical Society
  • ISSN: 0024-6107
  • EISSN: 1469-7750
  • URL: /core/journals/journal-of-the-london-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×